stools. Friday , June 16th , 2017 - 10:13:33 AM
Algae plays a potent role in causing this condition as they consist essential amino acids, vitamins, and minerals that are dedicated to improving the defense mechanisms, thereby helping one to feel healthy. Algae supplements when administered are known to be high in fiber content, due to which the stools may appear green. It could also be caused due to certain medications, such as iron supplements that change the color of stool drastically. Iron supplements are multivitamins having a high iron content, or even the inclusion of foods that are rich in iron, may cause green stool due to the body's incapability of absorbing excess iron. The body supplements the need by introducing iron salts into the system due to which its color may turn green.
As a part of medical examination routine, the doctor usually ask the affected people about the frequency of bowel movement and stool appearance. In fact, its color and consistency can tell a lot about the digestive health of an individual. This is where understanding stool colors and what they mean becomes important for all of us. Briefly speaking, the color of stool varies from person to person, based on the type of foods consumed and also, by the amount of bile juice (secreted by liver) present in the feces.
Consumption of laxatives in excess may cause the stool color to turn green as laxatives aim at cleansing the system of toxicities. Thus, the toxins are cleared as laxatives consist a high dosage of fiber content and roughage, also helping in smooth bowel movement. Due to this, diarrhea accompanied with soft, green-colored stool is the result.
Any content, trademark/s, or other material that might be found on this site that is not this site property remains the copyright of its respective owner/s. In no way does Hostandcash claim ownership or responsibility for such items, and you should seek legal consent for any use of such materials from its owner.